Open Access
December 2011 Estimation for a partial-linear single-index model
Ting-Ting Li, Hu Yang, Jane-Ling Wang, Liu-Gen Xue, Li-Xing Zhu
Ann. Statist. 39(6): 3441-3443 (December 2011). DOI: 10.1214/11-AOS953


This note is to correct an error in Lemma A.7 of Wang et al. (2010). The original claim of asymptotically higher efficiency no longer holds.


Download Citation

Ting-Ting Li. Hu Yang. Jane-Ling Wang. Liu-Gen Xue. Li-Xing Zhu. "Estimation for a partial-linear single-index model." Ann. Statist. 39 (6) 3441 - 3443, December 2011.


Published: December 2011
First available in Project Euclid: 5 March 2012

Digital Object Identifier: 10.1214/11-AOS953

Primary: 62G05
Secondary: 62G20

Keywords: Asymptotic efficiency , partial-linear single-index model

Rights: Copyright © 2011 Institute of Mathematical Statistics

Vol.39 • No. 6 • December 2011
Back to Top